U.S. doctors online nowAsk doctors free
Brazil
A 34-year-old female asked:

my 2yrold got a hep a vaccination this morning and now has been throwing up all night. what are the side effects of the vaccination?

2 doctor answers3 doctors weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Hep A: Hep a vaccination is not causing his vomiting. The vaccine causes minimal side effects.
Dr. Nguyen Nguyen
Pediatrics 50 years experience
See VIS: Here is the link to the vaccine information statement from the cdc: http://www.Cdc.Gov/vaccines/hcp/vis/vis-statements/hep-a.Html as you can see, vomiting is not among the side effects listed. He may have a stomach virus or something he ate did not agree with him. Check with your doctor if the vomiting continues.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 32-year-old member asked:
1 doctor answer1 doctor weighed in
A 39-year-old member asked:
2 doctor answers2 doctors weighed in
A 47-year-old member asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 6, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.